Detail publikace

Inequalities for a class of positive solutions of discrete equations of discrete equation Delta u(n+k)=-p(n)u(n) in the critical case

Originální název

Inequalities for a class of positive solutions of discrete equations of discrete equation Delta u(n+k)=-p(n)u(n) in the critical case

Anglický název

Inequalities for a class of positive solutions of discrete equations of discrete equation Delta u(n+k)=-p(n)u(n) in the critical case

Jazyk

en

Originální abstrakt

Inequalities for a class of positive solutions of discrete equations of discrete equation Delta u(n+k)=-p(n)u(n) in the critical case are derived. The method is based on retract method and method of inequalities.

Anglický abstrakt

Inequalities for a class of positive solutions of discrete equations of discrete equation Delta u(n+k)=-p(n)u(n) in the critical case are derived. The method is based on retract method and method of inequalities.

BibTex


@article{BUT44319,
  author="Jaromír {Baštinec} and Josef {Diblík} and Irena {Hlavičková}",
  title="Inequalities for a class of positive solutions of discrete equations of discrete equation Delta u(n+k)=-p(n)u(n) in the critical case",
  annote="Inequalities for a class of positive solutions of discrete equations of discrete equation Delta u(n+k)=-p(n)u(n) in the critical case are derived.
The method is based on retract method and method of inequalities.",
  chapter="44319",
  journal="International Journal of Pure and Applied Mathematics",
  number="4",
  volume="41",
  year="2008",
  month="january",
  pages="539--548",
  type="journal article - other"
}